# SDR 2012F00140

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: General aviation
- Engine: Lyc LTIO540J2BD
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Mismanufactured
- Location: Engine
- Part time: 97 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

INSTALLED NEW CRHB32E MASS ELECTRODE PLUGS 96.7 HOURS AGO.  WHEN DIAGNOSING A ROUGH CLIMB POWER FOUND: 6 PLUGS WITH NO CONTINUITY.  THE OTHER 6 MEASURED 1.424K OHMS, 1.266K OHMS, 1.394K OHMS, 1.427K OHMS, 1.123K OHMS, 2.166K OHMS.  OF THOSE 6 PLUGS, 3 WERE FOUND TO INTERMITTENTLY FIRE AT CORRECT PSI BUT CONTINUOUS UNDER AT 80PSI AND UNDER.
